# SDR SIMA201003501

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 14,570 hours, 12,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND LEFT OMEGA BEAM BETWEEN FRAMES 24-25 AT CROSS BEAM CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WITH A DOUBLER REPAIR IAW SRM CHAPTER 53-00-10 FIG 202.  THE AIRCRAFT WAS RETURNED TO SERVICE.
